| Model Number |
FG12531 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
02/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that a dissection occurred as a result of the 0.035" j-wire resulting in additional stent placement.An enroute transcarotid neuroprotection system (nps) was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.After the initial stent had been placed, the angiogram revealed a dissection in the mid/distal common carotid artery (cca).The physician elected to place an additional stent to successfully cover the dissection.The physician reported that after a review of all the angiograms during the procedure, they believe the 0.035" j-wire of the nps caused the dissection.
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Updated fields: h6 - evaluation method codes; evaluation conclusion codes.It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description